MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report is being resubmitted to the emdr system due to a connection error within the emdr system.The event was previously reported to the emdr portal and an acknowledgement 3 received, but the connection error prevented the emdr system from documenting the report.The report number in this report is the same number as the impacted report that has the connection issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturing representative that impedances were measured to be abnormal during implant.Impedances were measured to be greater than 40,000 ohms.The lead was replaced so the hcp could complete the surgery.There was no patient symptoms reported.The patient¿s indication for use is parkinson¿s dual.
 
Additional Manufacturer Narrative
Analysis of the lead (lot #va0xy4x) found the lead body outer insulation was damaged at the depth stop site 2.8cm from the proximal end.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Additional information received reported that preoperative a package abnormality was found before opened, the device was inspected prior to use, and an abnormality was found.The abnormality was described as ¿unable to continue this operation as high electrode resistance was detected in the test.¿ no lead fractures were noted.A different electrode was used to implant and the result was normal.The patient¿s current status was noted as normal and there was no patient impact.Follow-up is being conducted to obtain clarification around the abnormality reported.If received, this event will be updated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the company representative reported before the use of the lead electrodes implanted, the resistance test abnormalities and all of the contact resistance values were over 40,000 ohms.There was no information related to the package abnormality.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key5475666
Report Number2649622-2016-02664
Device Sequence Number11209534
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA0XY4X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2016
Supplement Date Received by Manufacturer03/28/2016
03/28/2016
03/28/2016
Initial Report FDA Received Date03/02/2016
Supplement Report FDA Received Date03/02/2016
03/15/2016
04/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR